# SDR ASAA2015100913434

- Difficulty date: October 9, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,839 hours, 9,834 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Part number: 38762871
- Part serial: GE2283
- Condition: Failed
- Location: Apu Data Memory
- Part time: 4,685 hours, 8,341 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLUE MAINT LIGHT.  ACFT GROUNDED. PERFORMED APU BITE. FOUND FAULT 49-72103 AND 49-72104 IN CURRENT STATUS.  PERFORMED FIM 49-70, TASK 806.  NO WIRING DEFECTS FOUND. R & R APU DATA MEMORY MODULE IAW AMM 49-72-11.  OPS CHECLED GOOD.  NO CURRENT FAULTS AFTER DMM REPLACEMENT.
